Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 26, 2011, 3:18 PM MDT for Big Horn County, Wyoming. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 3:18 PM MDT (21:18 UTC)
- Expired
- Jun 26, 2011, 3:48 PM MDT
- In force
- 30 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Big Horn County, WY
The radar
The Riverton/Lander radar (KRIW), 142 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:20 PM MDT | HAIL 0.88 | 7 S Manderson, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2222 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS55 KRIW 262118
SVRRIW
WYC003-262200-
/O.NEW.KRIW.SV.W.0025.110626T2118Z-110626T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
318 PM MDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BIG HORN COUNTY IN NORTH CENTRAL WYOMING...
* UNTIL 400 PM MDT
* AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OTTO...OR 12 MILES WEST OF BASIN...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BASIN...HWY 16/20/789 MILE MARKER 190 TO 200 AROUND 345 PM MDT.
GREYBULL AROUND 350 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIG HORN
COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4417 10777 4416 10790 4423 10836 4444 10844
4460 10788
TIME...MOT...LOC 2118Z 257DEG 20KT 4436 10826
WIND...HAIL 60MPH 1.00IN
$$
BERC2 follow-up statements
006
WWUS55 KRIW 262129
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
329 PM MDT SUN JUN 26 2011
WYC003-262200-
/O.CON.KRIW.SV.W.0025.000000T0000Z-110626T2200Z/
BIG HORN WY-
329 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BIG
HORN COUNTY IN NORTH CENTRAL WYOMING UNTIL 400 PM MDT...
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OTTO...OR 8 MILES WEST OF BASIN...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HWY 16/20/789 MILE MARKER 190 AROUND 340 PM MDT.
BASIN AROUND 345 PM MDT.
GREYBULL AROUND 350 PM MDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BIG HORN
COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4449 10786 4445 10783 4444 10785 4443 10783
4441 10784 4434 10781 4417 10777 4417 10796
4430 10824 4441 10831 4460 10788
TIME...MOT...LOC 2129Z 257DEG 20KT 4437 10818
WIND...HAIL 60MPH 1.00IN
$$
BERC786
WWUS55 KRIW 262148
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
348 PM MDT SUN JUN 26 2011
WYC003-262158-
/O.CAN.KRIW.SV.W.0025.000000T0000Z-110626T2200Z/
BIG HORN WY-
348 PM MDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BIG HORN COUNTY IN
NORTH CENTRAL WYOMING IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EXTREME SOUTHERN BIG HORN COUNTY AND EXTREME NORTHERN WASHAKIE
COUNTY UNTIL 415 PM.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4449 10786 4445 10783 4444 10785 4443 10783
4441 10784 4434 10781 4417 10777 4417 10796
4430 10824 4441 10831 4460 10788
TIME...MOT...LOC 2148Z 257DEG 20KT 4439 10804
$$
BERCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:59 AM MDT, 12 hours 19 minutes earlier.
Area forecast discussion, Jun 26, 2:59 AM MDT, 12 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 259 AM MDT SUN JUN 26 2011 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT A SLOW MOVING UPPER LEVEL TROUGH COMBINED WITH MOIST AIR...WARM SURFACE TEMPERATURES AND UPPER LEVEL JET SUPPORT WILL MAINTAIN THE CONDITIONS FAVORABLE FOR SHOWERS AND THUNDERSTORMS TODAY...SOME COULD BE SEVERE. THE ATMOSPHERE WILL DESTABILIZE QUICKLY AND COLD FRONT WILL PROVIDE THE NECESSARY LIFT. DAMAGING WIND AND LARGE HAIL WILL BE THE PRIMARY THREATS...BUT A WEAK TORNADO CAN NOT BE RULED OUT OVER FAR EASTERN PORTIONS OF THE CWA. THE FREEZING LEVEL ROSE ABOVE 14K FEET YESTERDAY...WITH A REPEAT EXPECTED TODAY BEFORE THE COLD FRONT MOVES SOUTH AND LOWERS THE FREEZING LEVEL ON MONDAY...ESPECIALLY OVER NORTHERN PORTIONS OF CWA. A LOT MORE SNOW ABOVE THE CRITICAL 9500 FOOT LEVEL WILL MELT AGAIN THIS AFTERNOON...WHICH COULD BE ACCELERATED BY LOCAL SHOWER AND THUNDERSTORM ACTIVITY. A FLOOD WARNING IS ALREADY IN EFFECT FOR MUCH OF THE WIND RIVER AND FOR PORTIONS OF CENTRAL BIGHORN COUNTY. SEVERAL OTHER RIVERS AND STREAMS ARE AT OR NEAR BANKFULL ACROSS THE STATE. THEY WILL BE WATCHED CLOSELY OVER THE NEXT WEEK AS THE SNOW CONTINUES TO MELT. A SHORT WAVE RIDGE WILL BUILD IN ON MONDAY...STABILIZING THE AIRMASS A BIT...THOUGH AN AFTERNOON SHOWER WITH A FLASH OF LIGHTNING OR TWO CANNOT BE RULED OUT. THE RIDGE WILL HOLD ON TUESDAY AS TEMPERATURES RISE INTO THE UPPER 80S TO LOW 90S IN THE BASINS AND INTO THE 60S AND 70S IN THE HIGH COUNTRY. THESE EXTREME TEMPERATURES MAY BE ENOUGH TO BREAK THE CAP PUT IN PLACE BY THE RIDGE AND ALLOW FOR SOME LATE EVENING THUNDERSTORMS...THOUGH THE CHANCE OF THIS HAPPENING IS QUITE SMALL AS A LACK OF SUFFICIENT MOISTURE WILL BE ANOTHER LIMITER. .LONG TERM...WEDNESDAY THROUGH SUNDAY WEDNESDAY LOOKS TO BE VERY WARM TO HOT WITH THE WARMEST DAY OF THE SUMMER SO FAR FOR MANY PLACES. SW FLOW ALOFT AHEAD OF A STORM SYSTEM ENTERING CENTRAL CALIFORNIA WED PM. WILL KEEP ISOLATED AFTERNOON AND EVENING STORMS IN THE FORECAST WEDNESDAY. THE SYSTEM MOVES EAST TOWARD THE GREAT BASIN WED NIGHT AND THROUGH THE CENTRAL AND NORTHERN ROCKIES THURSDAY. THUS AN INCREASED CHANCE OF SHOWERS AND STORMS OVER OUR REGION...IN THE WESTERN ZONES LATE WED NIGHT INTO THURSDAY MORNING...THEN A BETTER CHANCE EAST OF THE DIVIDE THURSDAY AFTERNOON INTO THE EVENING. IMPROVING WEATHER IN THE WEST ZONES THURSDAY EVENING WITH DECREASING SHOWERS AND STORMS EAST OF THE DIVIDE AFTER MIDNIGHT THURSDAY NIGHT. WEST FLOW ALOFT FRIDAY AND IT LOOKS DRY. SATURDAY LOOKS MOSTLY DRY AS WELL. ISOLATED CONVECTION NEXT SUNDAY AFTERNOON AND EVENING AS SOME MID LEVEL MOISTURE MAY FIND ITS WAY INTO THE AREA. AS FOR TEMPS... THURSDAY WILL BE COOLER AS THE WEATHER SYSTEM MOVES THROUGH AND THEN A MILD DAY ON FRIDAY. TEMPS WARM BACK UP FOR SATURDAY. THEN A COOL FRONT SLIPS INTO NORTHERN WY LATE SATURDAY NIGHT BRINGING A SLIGHTLY COOLER DAY IN THE NORTH NEXT SUNDAY. CENTRAL ZONES MAY SEE A FEW DEGREES OF COOLING WHILE THE SOUTH ZONES LOOK TO BE UNCHANGED FOR HIGHS NEXT SUNDAY. FIRST GLANCE AT THE 4TH OF JULY LOOKS TO BE SEASONALLY WARM WITH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. && .AVIATION... THUNDERSTORMS THAT TRAINED OVER NATRONA COUNTY HAVE LEFT A MOIST BOUNDARY LAYER. WEAK COLD FRONT WORKING SOUTH EARLY THIS MORNING WILL GENERATE MVFR CEILINGS VCNTY KCPR. THESE LOW CLOUDS ARE EXPECTED TO ERODE AROUND 14Z AS SOUTHWEST FLOW KICKS IN. SHORTWAVE OVER NORTHERN IDAHO EARLY THIS MORNING WILL DIVE TO ALONG THE WY/MT BORDER LATE THIS AFTERNOON. JET STREAK ROUNDING THE BOTTOM OF THIS WAVE WILL COMBINE WITH MOISTURE-RICH ATMOSPHERE TO INITIATE STRONG THUNDERSTORMS IN JOHNSON AND NATRONA COUNTY THIS AFTERNOON. THIS SHORTWAVE WILL ALSO DRIVE A COLD FRONT THROUGH THE BIG HORN BASIN AND TO THE VCNTY OF KCPR BY 00Z/MON. THIS WILL ALSO ASSIST IN SUSTAINING CONVECTION INTO THE EARLY EVENING. MORE STABLE ATMOSPHERE BEHIND THIS SHORTWAVE SHOULD HINDER CONVECTION BY 03Z/MON. THEN EXPECT COLD FRONT TO CONTINUE PUSH THROUGH TERMINALS EAST OF THE CONTINENTAL DIVIDE INCLUDING KRKS ACCOMPANIED BY GUSTY NORTH WIND 10-20KTS. POSSIBLE MVFR CEILINGS AGAIN AT KCPR BETWEEN 04Z-09Z/MON. ELSEWHERE...VFR CONDITIONS TO PREVAIL. MOST CONVECTION THIS AFTERNOON WILL BE LIMITED TO AREAS ALONG AND EAST OF A LINE FROM KCOD-KPNA-KRKS. LOOK FOR GUSTY WEST TO SOUTHWEST WIND 15-25KTS TO MIX TO THE SURFACE BETWEEN 16Z-20Z AT MANY TERMINALS. && .HYDROLOGY... RAPID SNOW MELT HAS BEEN UNDERWAY OVER THE PAST FEW DAYS ABOVE 9500 FEET. THIS HAS CAUSED SEVERAL CREEKS AND STREAMS TO GO OUT OF THEIR BANKS. TEMPERATURES OVER THE NEXT FEW DAYS WILL CONTINUE TO BE VERY WARM. THE GREAT MELT OFF WILL BE HALTED BRIEFLY TODAY ACROSS THE NORTH AS A COLD FRONT SAGS SOUTH...BUT THIS COULD BE NEGATED BY POSSIBLE THUNDERSTORM ACTIVITY. MINOR FLOODING CONTINUES ALONG THE WIND RIVER. IT WILL CONTINUE TO FLUCTUATE AT OR ABOVE FLOOD STAGE THROUGH THE WEEK. MINOR FLOODING ALSO CONTINUES IN THE BIGHORN BASIN NEAR THE MOUNTAINS. FLOODING IS STILL OCCURING ALONG SHELL CREEK...PAINT ROCK CREEK...MEDICINE LODGE CREEK AND THE NOWOOD RIVER...INCLUDING SMALLER STREAMS AND TRIBUTARIES ASSOCIATED WITH THESE CREEKS AND RIVERS. THE BIGHORN RIVER MAY BE AFFECTED AS THESE WATERWAYS EMPTY INTO THE BIGHORN. COOLER TEMPERATURES TODAY AND TONIGHT WILL TEMPORARILY SLOW THE RAPID SNOWMELT AS LONG AS NO THUNDERSTORMS POUND THE SNOW PACK WITH SIGNIFICANT RAINFALL. THE MIDDLE FORK OF THE POPO AGIE RIVER AT SINKS CANYON AND THE NORTH FORK OF THE SHOSHONE RIVER WILL CONTINUE TO RISE AND CREST ABOVE ACTION STAGE TODAY...THOUGH THEY ARE EXPECTED TO REMAIN BELOW FLOOD STAGE. PACIFIC CREEK...THE SALT RIVER...THE GREEN RIVER...AND THE BLACKS FORK NEAR LITTLE AMERICA ALL REMAIN AT OR NEAR BANKFULL AND WILL CONTINUE TO RUN HIGH INTO AT LEAST MID WEEK. FLOODING IS NOT EXPECTED AT THESE RIVERS UNLESS A GREAT DEAL OF RAIN FALLS IN THEIR WATERSHEDS OVER THE NEXT SEVERAL DAYS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ALLEN LONG TERM...AR AVIATION...CNJ FIRE WEATHER...TEAM RIVERTON HYDROLOGY...ALLEN
Hazardous weather outlook, Jun 26, 4:00 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT SUN JUN 26 2011 WYZ001>020-022>030-271200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT SUN JUN 26 2011 ...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND FOR SMALLER CREEKS AND RIVERS OF BIG HORN COUNTY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE AGAIN TODAY...THE BEST CHANCE OF A SEVERE THUNDERSTORM WILL BE OVER EASTERN PORTIONS OF THE AREA...IN JOHNSON AND NATRONA COUNTIES. DAMAGING WIND AND LARGE HAIL WILL BE THE PRIMARY THREATS. EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE RISING WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH RIVERTON. FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER. OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF SOUTHEAST BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR WEDNESDAY. THEN A BETTER CHANCE OF STORMS WEDNESDAY NIGHT AND THURSDAY AS A WEATHER SYSTEM MOVES THROUGH THE AREA. SOME OF THE STORMS THURSDAY COULD HAVE STRONG WIND GUSTS AND HAIL. CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS THE HIGH MOUNTAIN SNOWPACK CONTINUES TO MELT THIS WEEK. THE WIND RIVER... SHOSHONE RIVER...AND BIG HORN RIVER BASINS WILL BE MOST SUSCEPTIBLE TO THE HIGH RUNOFF. EXERCISE CAUTION NEAR FAST FLOWING RIVERS AS THE CURRENT WILL BE DANGEROUS AND DEBRIS WILL BE FLOWING IN THE CHANNEL AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 26, 2:44 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 244 PM MDT SUN JUN 26 2011 WYZ004>006-262130- NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 244 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND SOUTHERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 330 PM MDT... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF OTTO...OR 18 MILES SOUTHWEST OF BASIN...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... WASHAKIE COUNTY FAIRGROUNDS AROUND 315 PM MDT. WORLAND AROUND 320 PM MDT. U.S. HWY 16 MILE MARKER 10 AROUND 330 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4419 10753 4380 10794 4415 10847 4432 10838 TIME...MOT...LOC 2044Z 291DEG 31KT 4420 10830 BERC
Special weather statement, Jun 26, 2:47 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
247 PM MDT SUN JUN 26 2011
WYZ009>011-262130-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST
JOHNSON COUNTY WY-
247 PM MDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 330
PM MDT...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MAYOWORTH...OR 20 MILES
NORTHWEST OF KAYCEE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
I25 MILE MARKER 270 AND STATE HWY 196 MILE MARKER 270 AROUND 255 PM
MDT.
STATE HWY 196 MILE MARKER 280 AROUND 300 PM MDT.
I25 EXIT 280 AROUND 305 PM MDT.
I90 EXIT 82 AND I90 EXIT 77 AROUND 325 PM MDT.
POWDER RIVER REST AREA 330 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 244 AND
286.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 74 AND
95.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4379 10601 4354 10669 4404 10706 4439 10601
4391 10599
TIME...MOT...LOC 2047Z 246DEG 40KT 4396 10683
BERCSpecial weather statement, Jun 26, 2:53 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 253 PM MDT SUN JUN 26 2011 WYZ019-020-022-262130- CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY- 253 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL 330 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER SOUTHEAST PORTIONS OF NATRONA COUNTY...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY RAIN. THESE STORMS WILL BE NEAR... ALCOVA AROUND 305 PM MDT. U.S. HWY 220 MILE MARKER 90 AROUND 310 PM MDT. HWY 487 MILE MARKER 70 AND U.S. HWY 220 MILE MARKER 100 AROUND 320 PM MDT. HWY 487 MILE MARKER 60 AROUND 325 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND 191. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4244 10726 4255 10730 4300 10607 4244 10607 TIME...MOT...LOC 2051Z 248DEG 35KT 4253 10689 LAVOIE
Special weather statement, Jun 26, 3:11 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 311 PM MDT SUN JUN 26 2011 WYZ017-019-020-262200- GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY-WIND RIVER BASIN WY- 311 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NATRONA AND EASTERN FREMONT COUNTIES UNTIL 400 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GAS HILLS RD MILE MARKER 20...OR 20 MILES SOUTH OF SHOSHONI...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... GAS HILLS RD MILE MARKER 30 AROUND 320 PM MDT. CASTLE GARDENS AROUND 335 PM MDT. U.S. HWY 20/26 MILE MARKER 70 AROUND 350 PM MDT. U.S. HWY 20/26 MILE MARKER 60 AND HILAND AROUND 400 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4321 10735 4286 10726 4284 10815 4303 10813 TIME...MOT...LOC 2110Z 255DEG 31KT 4296 10798 LAVOIE
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:25 PM MDT | Special Weather Statement | RIW | Natrona | 65 min |
| Jun 25, 8:22 PM MDT | Special Weather Statement | RIW | Natrona | 53 min |
| Jun 25, 9:42 PM MDT | Special Weather Statement | RIW | Natrona | 48 min |
| Jun 25, 10:29 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jun 26, 10:36 AM MDT | River Flood Warning | RIW | Fremont | 13 days |
| Jun 26, 11:53 AM MDT | Flood Watch | RIW | Fremont, Lincoln, Sublette, Sweetwater | 48 hr |
| Jun 26, 2:44 PM MDT | Special Weather Statement | RIW | Washakie | 46 min |
| Jun 26, 2:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 26, 2:53 PM MDT | Special Weather Statement | RIW | Natrona | 37 min |
| Jun 26, 2:53 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Washakie | 52 min |
| Jun 26, 3:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 26, 3:23 PM MDT | Special Weather Statement | RIW | Natrona | 52 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 28 min |
| Jun 26, 3:53 PM MDT | Special Weather Statement | RIW | Johnson | 52 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.